# SDR AALA20171020008

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A812622
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT FORWARD CARGO TRANSITION PANEL LOWER MAIN SILL SHIELD BETWEEN BS 420 AND 440, RBL 24.  REMOVED AND REPLACED THE TRANSITION PANEL IAW 51-00-05-1 AND DRAWING 143A8126.
